Buscar

Estamos realizando la búsqueda. Por favor, espere...

 Detalle_Publicacion

On the complex zeros of Airy and Bessel functions and those of their derivatives

Abstract: We study the distribution of zeros of general solutions of the Airy and Bessel equations in the complex plane. Our results characterize the patterns followed by the zeros for any solution, in such a way that if one zero is known it is possible to determine the location of the rest of zeros.

Otras publicaciones de la misma revista o congreso con autores/as de la Universidad de Cantabria

 Autoría: Gil A., Segura J.,

 Fuente: Analysis and Applications, Vol. 12, No. 5 (2014) 537–561

Editorial: World Scientific

 Fecha de publicación: 09/06/2014

Nº de páginas: 25

Tipo de publicación: Artículo de Revista

 DOI: 10.1142/S0219530514500341

ISSN: 0219-5305,1793-6861

Proyecto español: MTM2012-34787

Url de la publicación: http://www.worldscientific.com/doi/pdf/10.1142/S0219530514500341